# SDR ASOA20121217157

- Difficulty date: December 17, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450924
- Aircraft time: 17,984 hours, 11,690 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RPEORTED SMOKE IN THE CABIN. THE ACFT RETURNED TO LIT WHERE IT LANDED WITHOUT INCIDENT.  UPON INSPECTION THE SOURCE OF THE SMOKE WAS FOUND TO BE THE COFFEEMAKER WHICH WERE DEFERRED UNDER AN NEF AND THE ACFT WAS RETURNED TO SERVICE.
